# SDR DLL14982196

- Difficulty date: October 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DA
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1244
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inop
- Location: Exterior
- Component: 5165741
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NUMBER TWO RIGHT EXTERIOR EMERGENCY LIGHT INOP.  REPLACED POWER SUPPLY, CHECKS NORMAL PER MM.
